# SDR AALA202505121776

- Difficulty date: May 9, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N748UW
- Make and model: Airbus A319-112
- Aircraft serial: 1311
- Aircraft time: 62,506 hours, 39,666 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 2680
- Condition: Inoperative
- Location: Zone 200
- Part time: 48,082 hours, 23,593 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY PATH LIGHTING INOP AT ROWS, 17ABC, 18ABC, 19ABC, 22ABC, 23ABC, 26ABC, 27ABC.  MAINTENANCE REPLACED BATTERY EMERGENCY POWER SUPPLY UNIT (EPSU) 13WL IAW AMM 33-51-38.
